# SDR FQAR20150528074

- Difficulty date: May 27, 2015
- Submitted: June 8, 2015
- Operation: General aviation
- Aircraft: N294PA
- Make and model: Piper PA-28-181
- Aircraft serial: 2843504
- Aircraft time: 14,791 hours
- Engine: Lyc O360A4M
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: SL36006W20AP
- Part serial: 366WH1315800
- Condition: Cracked
- Location: Nr 4
- Part time: 1,632 hours
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOROSCOPE INSPECTION INDICATED CRACKING IN THE RT ENGINE NR 4 CYLINDER HEAD.  AFTER THE CYLINDER WAS REMOVED, CRACKS WERE OBSERVED TO THE SIDE OF THE LOWER SPARK PLUG HOLE.  THE CYLINDER HEAD CASTING NR C-1440.
